# SDR DALA1126199012

- Difficulty date: April 17, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 45,289 hours, 36,193 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV CORROSION WAS FOUND ON 1 EA BARREL NUT HOLE AT RT MID UPPER SKIN PANEL OF HORIZONTAL STABILIZER AT STA XH=28.  SKIN PANEL WAS REPAIRED IAW ERA 491047-14 REV ORIG.
